# SDR DALA2025122309346

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 61,505 hours, 31,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, PAX CABIN, RH SIDE FR 16 Y-81 DUMMY RAIL CORRODED.  R & R THE DUMMY RAIL IAW SRM 51- 72-11-911-001. (1363951).
